# SDR CALA2014062300787

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,042 hours, 16,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT SEAT MOUNTED EPL LIGHTS ARE INOPERATIVE FROM SEAT 27 TO 31ABC.  TROUBLESHOOTING REVEALED FAILED BATTERY PACK IAW NR-200- 0034 6414883 FOR SN, PN INFO LAMPS TWO EACH.  R & R IAW AMM 33-51-11.  OPERATIONS CHECKED GOOD IAW AMM 33-51 -06 & 33-51-11.
